Alert archive / California / Hazardous Seas Warnings in 2012
Hazardous Seas Warning 16, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Jun 9, 2012, 9:06 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2012, 9:06 PM PDT (04:06 UTC)
- Expired
- Jun 10, 2012, 8:38 AM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
068 WHUS76 KEKA 100406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT SAT JUN 9 2012 PZZ470-101215- /O.EXT.KEKA.SC.Y.0047.000000T0000Z-120610T2200Z/ /O.UPG.KEKA.GL.A.0018.120610T1800Z-120612T0600Z/ /O.NEW.KEKA.SE.W.0016.120610T0406Z-120610T2200Z/ /O.EXB.KEKA.GL.W.0030.120610T2200Z-120611T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 PM PDT SAT JUN 9 2012 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM SUNDAY... ...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 3 PM SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT...THEN INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT SUNDAY EVENING. * SEAS...STEEP SHORT PERIOD SEAS OF 11 TO 14 FT AT 9 SECONDS WILL CONTINUE THROUGH EARLY MORNING HOURS MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101215- /O.EXT.KEKA.GL.W.0030.000000T0000Z-120612T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT SAT JUN 9 2012 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM TUESDAY. * WINDS..N 25 TO 30 KT WITH GUSTS TO 35 KT THROUGH SUNDAY NIGHT. * SEAS...STEEP SHORT PERIOD SEAS OF 13 TO 15 FT AT 9 SECONDS BUILDING TO 14 TO 18 FT BY SUNDAY NIGHT. SEAS WILL SUBSIDE SLIGHTLY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-101215- /O.EXA.KEKA.SC.Y.0047.000000T0000Z-120611T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 906 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM MONDAY. * WINDS...NW TO N 15 TO 25 KT...THEN BECOMING 20 TO 30 KT LATE SUNDAY AFTERNOON. LOCAL GUSTS TO 35 KT AROUND POINT SAINT GEORGE AND OTHER PROMINENT POINTS. WINDS WILL EASE ON MONDAY. * SEAS...8 TO 11 FT AT 8 SECONDS THROUGH SUNDAY. HIGHEST SEAS WILL BE FURTHER FROM SHORE AND AROUND PROMINENT POINTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-101215- /O.EXT.KEKA.SC.Y.0047.000000T0000Z-120614T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 906 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM WEDNESDAY. * WINDS...NW TO N 15 TO 30 KT WITH GUSTS TO 35 KT AROUND CAPE MENDOCINO AND POINT ARENA THROUGH SUNDAY. * SEAS...8 TO 13 FT AT 9 SECONDS THROUGH SUNDAY. HIGHEST SEAS ARE NEAR CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
495 WHUS76 KEKA 100938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT SUN JUN 10 2012 PZZ470-101745- /O.EXT.KEKA.SE.W.0016.000000T0000Z-120610T1600Z/ /O.EXT.KEKA.SC.Y.0047.000000T0000Z-120610T1600Z/ /O.EXT.KEKA.GL.W.0030.120610T1600Z-120611T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PDT SUN JUN 10 2012 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT MONDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT...THEN INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT LATE THIS MORNING. * SEAS...STEEP SHORT PERIOD SEAS OF 12 TO 14 FT AT 9 SECONDS WILL CONTINUE THROUGH EARLY MORNING HOURS MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101745- /O.CON.KEKA.GL.W.0030.000000T0000Z-120612T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT SUN JUN 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS..N 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH MON NIGHT. * SEAS...STEEP SHORT PERIOD SEAS WILL PEAK AROUND 14 TO 18 FT AT 8 TO 9 SECONDS TONIGHT THEN SUBSIDE SLIGHTLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-101745- /O.EXT.KEKA.SC.Y.0047.000000T0000Z-120612T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...NW TO N 15 TO 25 KT WITH GUSTS UP TO 30 KT. LOCAL GUSTS TO 35 KT AROUND POINT SAINT GEORGE AND OTHER PROMINENT POINTS. WINDS WILL EASE MON NIGHT. * SEAS...8 TO 11 FT AT 8 TO 9 SECONDS WILL CONTINUE THROUGH LATE TONIGHT. HIGHEST SEAS WILL BE FURTHER FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-101745- /O.EXT.KEKA.SC.Y.0047.000000T0000Z-120615T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...NW TO N 15 TO 30 KT. LOCAL GUSTS TO 35 KT AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...8 TO 12 FT AT 8 TO 9 SECONDS THROUGH MON. HIGHEST SEAS WILL BE FURTHER FROM SHORE AND AROUND CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
846 WHUS76 KEKA 101538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT SUN JUN 10 2012 PZZ470-102345- /O.CAN.KEKA.SE.W.0016.000000T0000Z-120610T1600Z/ /O.CAN.KEKA.SC.Y.0047.000000T0000Z-120610T1600Z/ /O.EXT.KEKA.GL.W.0030.120610T1538Z-120611T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT SUN JUN 10 2012 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...N 20 TO 25 KT WITH GUSTS TO 30 KT...INCREASING TO 25 TO 30 KT WITH GUSTS TO 35 KT TODAY. * SEAS...STEEP SHORT PERIOD SEAS INCREASING TO 12 TO 14 FT AT 9 SECONDS TODAY INTO EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-102345- /O.CON.KEKA.GL.W.0030.000000T0000Z-120612T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT SUN JUN 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS..N 25 TO 30 KT WITH GUSTS TO 35 INCREASING TO 25 TO 35 WITH GUSTS TO 40 KT THIS EVENING THROUGH MONDAY NIGHT. * SEAS...STEEP SHORT PERIOD SEAS WILL PEAK FROM 13 TO 17 FT AT 9 SECONDS TONIGHT THEN SUBSIDE SLIGHTLY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-102345- /O.CON.KEKA.SC.Y.0047.000000T0000Z-120612T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 838 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...NW TO N 15 TO 25 KT WITH GUSTS UP TO 30 KT. LOCAL GUSTS TO 35 KT AROUND POINT SAINT GEORGE AND OTHER PROMINENT POINTS. WINDS WILL EASE MONDAY NIGHT. * SEAS...8 TO 10 FT AT 9 SECONDS WILL CONTINUE THROUGH LATE TONIGHT. HIGHEST SEAS WILL BE FURTHER FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-102345- /O.CON.KEKA.SC.Y.0047.000000T0000Z-120615T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS...NW TO N 15 TO 30 KT. LOCAL GUSTS TO 35 KT AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...8 TO 10 FT AT 9 SECONDS THROUGH MONDAY. HIGHEST SEAS WILL BE FURTHER FROM SHORE AND AROUND CAPE MENDOCINO AND POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 9, 3:40 PM PDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 9, 3:40 PM PDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 340 PM PDT SAT JUN 9 2012 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BUILD AS AN UPPER LEVEL TROUGH EXITS THE REGION. A WARMING AND DRYING TREND WILL PERSIST ACROSS THE INTERIOR...WHILE THE COAST SEES MOSTLY SUNNY SKIES FOR A FEW DAYS. && .DISCUSSION...RAPID WARMING AND DRYING EXPECTED ACROSS THE INTERIOR ZONES AS HIGH PRESSURE BUILD FROM WEST TO EAST. LITTLE CHANGES MADE TO CURRENT PACKAGE AS MAX TEMPS ACROSS THE INTERIOR WILL BE ON AN UPWARD TREND AND CONTINUE TO INCREASE EACH DAY THROUGH MONDAY. BY SUNDAY...A FEW SITES WILL REACH 90F OR SLIGHTLY HIGHER. BRISK NORTH WINDS AND STRONG MIXING TODAY ALONG THE COAST WILL PROBABLY KEEP TEMPS FROM GETTING TOO WARM. ON SUNDAY...A THERMAL TROUGH WILL DEVELOP AND WINDS WILL DECREASE. INVERSION WILL LOWER AND STRENGTHEN ON SUNDAY AND WE MAY SEE A FEW SLIVERS OF COASTAL STRATUS. SLIGHT OFFSHORE COMPONENT SHOULD MINIMIZE THE STRATUS. ON MONDAY THE RIDGE FLATTENS OUT AS A WEAK SHORTWAVE MOVES INTO THE PAC NORTHWEST. THIS SHORTWAVE WILL CREATE A SLIGHT PUSH OF MARINE AIR AND BRING AN INCREASE IN LOW CLOUDS AND PERHAPS FOG TO THE NORTH COAST BY MONDAY NIGHT. IT DOES NOT LOOK LIKE ANY RADICAL CHANGES ARE IN STORE ON WED, THU OR FRI. THE GFS AND ECMWF DO SHOW ANOTHER TROUGH SAGGING SOUTHWARD LATE IN THE WEEK AS A RIDGE PUMPS UP OFFSHORE OVER THE NE PACIFIC. THIS UPPER TROUGH SEEMS TOO WEAK FOR MUCH THREAT OF CONVECTION AND CERTAINLY NO PRECIP. WILL STILL NEED TO PAINT 5-10% CLIMO PRECIP CHANCES IN THE GRIDS DUE TO THE UNCERTAINTY AND THE OUTSIDE CHANCE FOR A FEW SPOTTY ONE HUNDREDTHS FROM MISTY DRIZZLE. IT LOOKS LIKE A SUMMERTIME PATTERN WITH STRATUS AT THE COAST AND BOUNTIFUL SUNSHINE INLAND. DB/JT && .AVIATION...VFR CONDITIONS CONTINUE ACROSS THE AIRPORTS THIS AFTERNOON. THE WINDS HAVE BECOME GUSTY FROM THE NORTHWEST THIS AFTERNOON ACROSS THE COASTAL AREAS. CLOUDINESS WILL INCREASE ALONG THE COASTAL AREAS OVERNIGHT POSSIBLY DECREASING CEILINGS AT ACV TO TEMPORARY MVFR CONDITIONS AT TIMES EARLY SUNDAY MORNING. VFR TO TEMPORARY MVFR CONDITIONS WILL PREVAIL ACROSS THE AIRPORTS DURING THE NEXT 24 HOURS. && .MARINE...THE COMBINATION OF A STRENGTHENING HIGH PRESSURE SYSTEM ACROSS THE NORTHWESTERN PACIFIC AND A THERMAL LOW PRESSURE TROUGH ACROSS THE INLAND AREAS OF CALIFORNIA HAS BEGAN TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE WATERS. A SMALL CRAFT ADVISORY CONTINUES OVER THE NEAR SHORE WATERS SOUTH OF CAPE MENDOCINO. A GALE WARNING...DUE TO WIND GUSTS INCREASING TO GALE FORCE...IS IN EFFECT FOR ZONE 475. A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS ZONE 470. HAVE CONTINUED THE GALE WATCH FOR ZONE 470 STARTING AROUND MIDDAY SUNDAY. THE WINDS WILL DECREASE SLIGHTLY NORTH OF CAPE MENDOCINO TUESDAY AND WEDNESDAY...THEN INCREASE AGAIN LATE THIS UPCOMING WEEK. THE WINDS WILL INCREASE FROM THE NORTH ON THURSDAY AND A GALE WARNING MAY BE NECESSARY ACROSS THE OUTER WATERS THURSDAY INTO FRIDAY. && .EKA WATCHES/WARNINGS/ADVISORIES...GALE WATCH FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON PZZ470. SMALL CRAFT ADVISORY UNTIL 11 PM PDT THIS EVENING FOR THE PZZ455. SMALL CRAFT ADVISORY UNTIL 3 PM PDT THIS AFTERNOON FOR THE PZZ475. GALE WARNING FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Jun 9, 4:41 AM PDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 441 AM PDT SAT JUN 9 2012 CAZ004-101145- UPPER TRINITY RIVER- 441 AM PDT SAT JUN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001>003-076-101145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 441 AM PDT SAT JUN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.